MAUDE Adverse Event Report: CARESTREAM HEALTH, INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; SYSTEM, X-RAY, MOBILE

CARESTREAM HEALTH, INC. DRX-REVOLUTION MOBILE X-RAY SYSTEM; SYSTEM, X-RAY, MOBILE
Model Number DRX-REVOLUTION MOBILE X-RAY SYSTEM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Problems with the drx-revolution mobile x-ray system started with patient images not saving in correct patient exam after exposure.X-ray tech was able to find correct patient image in incorrect patients folder.Carestream health was notified by biomedical team and was onsite to diagnose the issue.Log files were downloaded and sent to carestream national support team to determine possible cause of issue.Setting changes, recommended by national support, were made on the devices.Errors continued.Carestream was present daily with on-going trouble shooting.Error escalated up through executive team.Two weeks on going with no resolution.Same error on portable at sister hospital, only commonality is that both portables are first generation revolution with same software versions.

Brand Name
DRX-REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
CARESTREAM HEALTH, INC.
1049 west ridge road
rochester NY 14615
MDR Report Key11768814
Report Number11768814
Device Sequence Number19833220
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public(01)60889971019394
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/28/2021
Report Date (Section F) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRX-REVOLUTION MOBILE X-RAY SYSTEM
Device Catalogue Number1019397
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/04/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/28/2021